# SDR SIMA20180304001

- Difficulty date: March 4, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,999 hours, 31,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644407
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM IS CORRODED UNDER CROSSBEAM AT FRAME 38.  REPAIRED IAW  SRM 51-40-02, AND 53-00-10
